I have voices in my head

They don't go away, and I feel like I'm going crazy. Does that ever stop? Can it be a symptom of medication?

Angie Stones
Angie Stones
The future depends of what you do in the present!

This can certainly be a side effect of some medications. If the voices are so powerful that you can not sleep or they are constantly present, you shouldn't wait any time, but go and see your doctor straight away.

The information above is intended as general information...  (more)The information above is intended as general information based on minimal information, and does not constitute health care advice. This information does not constitute communication with a counselor/therapist nor does it create a therapist-client relationship nor any of the privileges that relationship may provide. If you are currently feeling suicidal or are in crisis, call 911 or proceed to your local emergency room.

View 1 other answer

More Answers